Acta Mathematica

Vector fields with finite singularities

M. F. Atiyah and J. L. Dupont

Full-text: Open access

Note

This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Source
Acta Math. Volume 128 (1972), 1-40.

Dates
Received: 23 February 1971
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889716

Digital Object Identifier
doi:10.1007/BF02392157

Zentralblatt MATH identifier
0233.57010

Rights
1972 © Almqvist & Wiksells Boktryckeri AB

Citation

Atiyah, M. F.; Dupont, J. L. Vector fields with finite singularities. Acta Math. 128 (1972), 1--40. doi:10.1007/BF02392157. https://projecteuclid.org/euclid.acta/1485889716


Export citation

References

  • Adams, J. F., Stable homotopy theory. Lecture Notes in Mathematics, Vol. 3, Springer, 1966.
  • —, Vector fields on spheres. Ann. of Math., 75 (1962), 603–632.
  • Atiyah, M. F., Bott periodicity and the index of elliptic operators. Quart. J. Math., 19 (1968), 113–140.
  • —, Thom complexes. Proc. London Math. Soc., 11 (1961), 291–310.
  • Atiyah, M. F., Vector fields on manifolds. Arbeitsgemeinschaft für Forschung des Landes Nordrhein-Westfalen, Heft 200.
  • Atiyah, M. F., Bott, R., & Shapiro, A., Clifford modules. Topology, 3 (1964), Supp. 1, 3–33.
  • Atiyah, M. F. & Segal, G. B., Equivariant K-theory and completion. J. Differential Geometry, 3 (1969), 1–18.
  • Atiyah, M. F. & Singer, I. M., Index theory for skew-adjoint Fredholm operators. Publ. Math. Inst. Hautes Études Sci., 37 (1969), 305–325.
  • —, The index of elliptic operators I. Ann. of Math., 87 (1968), 484–530.
  • —, The index of elliptic operators III. Ann. of Math., 87 (1968), 546–603.
  • — The index of elliptic operators IV. Ann. of Math., 93 (1971), 119–138.
  • —, The index of elliptic operators V. Ann. of Math., 93 (1971), 139–149.
  • Dupont, J. L. & Lusztig, G., On manifolds satisfying w ${}_{1}^{2}$ =0. Topology, 10 (1971), 81–92.
  • Frank, D., To appear.
  • James, I., The intrinsic join. Proc. London Math. Soc. (3), 8 (1958), 507–535.
  • —, Spaces associated with Stiefel manifolds. Proc. London Math. Soc. (3), 9 (1959), 115–140.
  • Mayer, K. H., Elliptische Differentialoperatoren und Ganzzahligkeitssätze für charakteristische Zahlen. Topology, 4 (1965), 295–313.
  • Paechter, G. F., The groups πr(Vn, m) (IV). Quart. J. Math. (2) 10 (1959), 241–260.
  • Thomas, E., Fields of tangent 2-planes on even-dimensional manifolds. Ann. of Math., 86, (1967), 349–361.
  • —, Vector fields on manifolds. Bull. Amer. Math. Soc., 75 (1969), 643–683.